# SDR Z1RA761039112017

- Difficulty date: November 20, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,583 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Part number: 8221579001
- Part serial: 472FL
- Condition: Failed
- Location: Nr 2
- Part time: 1,583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 NAV HAS FAILURE CODE WHEN ON FREQS ABOVE 109
